In this paper, we use a generalized form of two-dimensional Differential Transform (2D-DT) to solve a new class of fractional integro-differential equations. We express some useful properties of the new transform as a proposition and prove a convergence theorem. Then we illustrate the method with numerical examples.
Shahmorad, S. and Khajehnasiri, A. A.
Generalized Differential Transform Method for Solving Some Fractional Integro-Differential Equations,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
1, Article 13.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss1/13